by Michael S. Kaplan, published on 2015/07/21 13:44 +00:00, original URI: http://www.siao2.com/2015/07/21/8770668856267196763.aspx
allusion to The Rocky Horror Picture Show in the title kinda on purpose....
Colleague developer λarsw (@Larsw) tweeted the following picture yesterday with the comment "Oooh, so tempting." :
It reminded me of a blog post of mine that was not about Viagra, except that it kinda was. it was actually about cyanopsia, a not uncommon side effect of too much Viagra....
The author of Viagra and vision (n.d.) attributes cyanopsia after taking sildenafil to diminished enzyme activity, etc etc etc:
Who is most likely to get ocular side effects? Viagra is available in three prescribed doses – 25, 50 and 100 mg pills. Side effects are usually dose-related, meaning the greater the dosage, the greater the risk. According to reports by Pfizer and subsequent studies, ocular side effects occur in:
About 3 percent of men taking doses of 25-50 mg About 11 percent taking 100 mg doses About 50 percent of men taking 200 mg Nearly all men taking 600 to 800 mg.Now it reminded me about my old blog post No one knows what it's like to be the sad man, to be the bad man, behind blue filtered sight!
That blog post raises some fundamental doubts about how both the medical and the pharmaceutical industries handle the truth about reporting how medication is actually being both used and misused. And this problem is something that they are not reporting in either the press or the medical journals.
Now in their defense it's a hard problem to address, but that hardly seems like an excuse for them to do a bad job and profit from it as well.
Maybe men overdosing on "penis pills" is the cost of selling solutions for erectile dysfunction to the insecure.
The fact that it takes me longer to describe my symptoms to doctors and nurses and residents and insurance companies is just the cost of having a cool multiple sclerosis symptom....
go to newer or older post, or back to index or month or day